Journal article icon

Journal article

Vortex pinning by inhomogeneities in type-II superconductors

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
PHYSICA D
Volume:
108
Issue:
4
Pages:
397-407
Publication date:
1997-10-15
DOI:
ISSN:
0167-2789
URN:
uuid:4e5e2c43-0ea1-4b4d-9a19-9960680707cf
Source identifiers:
25216
Local pid:
pubs:25216

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP